# SDR VTZA200500088

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 9,915 hours, 8,486 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R107091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB IS CRACKED 1.5  INCH.
